# SDR DL757100166

- Difficulty date: October 27, 2009
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- Aircraft time: 75,584 hours, 37,325 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 450 S16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE STA 450 AND 454 ABOVE AND BELOW S16L 2 EA DENTS, AFT DENT HAS A GOUGE/ REPAIRED AT SAA SAT ON N/R CARD 144489
